MathSciNet Relay Station
MathSciNet bibliographic data
MR1306018 13H05
Lipman, Joseph Adjoints of ideals in regular local rings. With an appendix by Steven Dale Cutkosky. Math. Res. Lett. 1 (1994), no. 6, 739–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement